# SDR CA110606017

- Difficulty date: June 2, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Aircraft time: 8,618 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 31015828
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLANGE WELD AREA CRACKED 1.5 INCH. DUCT REPLACED AND ACFT RETURNED TO SERVICE.
